"On function compositions that are polynomials"
, in Journal of Commutative Algebra, Vol. 7, Nummer 3, Seite(n) 303-315, 2015, ISSN: 1939-0807
On function compositions that are polynomials
Sprache des Titels:
For a polynomial map $f : k^n \to k^m$ ($k$ a field),
we investigate those polynomials $g \in k[t_1,\ldots, t_n]$
that can be written as a composition $g = h \circ f$,
where $h: k^m \to k$ is an arbitrary function.
In the case that $k$ algebraically closed of characteristic $0$ and
$f$ is surjective, we will show that
$g = h \circ f$ implies that $h$ is